# SDR CALA2016062295466

- Difficulty date: June 19, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 71,687 hours, 8,233 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORT AN ACRID ODOR IN THE AFT GALLEY.  EQUIPMENT WAS ISOLATED AND CHECK LIST ACCOMPLISHED.  ODOR CONTAINED TO AFT GALLEY DURING EVENT.  CHECKED ALL C-M'S, HEAT CONTROLLERS, HOT PLATES, CHILLERS AND FLO-LIGHTS, NO ODOR DETECTED.  CONTROLLER NR 56 PIGTAIL WARMER THAN OTHERS AND PLACED ON MEL.  ACCOMPLISHED CHECK IAW AMM 05-51-56.
